MathSciNet Relay Station
MathSciNet bibliographic data
MR962095 32M10
Dorfmeister, Josef; Nakajima, Kazufumi The fundamental conjecture for homogeneous Kähler manifolds. Acta Math. 161 (1988), no. 1-2, 23–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement